Application of Fan sub-equation method to complex nonlinear time fractional Maccari system

Document Type : Original Article


Department of Mathematics, Faculty of Basic Sciences, Bozorgmehr University of Qaenat, Qaenat, Iran


In this study, the Fan sub-equation method is applied to study exact solutions of complex
nonlinear time fractional Maccari system. Using this method, we obtain various solutions which those
are useful t to understand better the concepts of the complicated physical phenomena. This method is
straightforward, and it can be used to many nonlinear equations.


[1] A. Atangana, D. Baleanu, A. Alsaedi, Analysis of time-fractional Hunter-Saxton equation: a model of neumatic liquid crystal, Open Phys, 14(1) 2016, 145-149.
[2] J. Chen, F. Liu, V. Anh, Analytical solution for the time-fractional telegraph equation by the method of separating variables, Journal of Mathematical Analysis and Applications, 338( 2) 2008, 1364-1377.
[3] S.T. Demiray, Y. Pandir, H. Bulut, New solitary wave solutions of Maccari system, Ocean Engineering, 103 2015, 153-159.
[4] A. Gorguis, W.K.B. Chan, Heat equation and its comparative solutions, Computers and Mathematics with Applications, 55( 12) 2008, 2973-2980.
[5] J.H. He, G.C. Wu, F. Austin, The variational iteration method which should be followed, 2009, 1-30.
[6] R. Hilfer, ed, Applications of fractional calculus in physics, World scienti c, 2000.
[7] T. Islam, M.A. Akbar, A.K. Azad, Traveling wave solutions to some nonlinear fractional partial differential equations through the rational G/G-expansion method, Journal of Ocean Engineering and Science, 3(1) 2018, 76-81.
[8] A. Jabbari, H. Kheiri, A. Bekir, Exact solutions of the coupled Higgs equation and the Maccari system using Hes semi-inverse method and G/G-expansion method, Computers and Mathematics with Applications, 62(5) 2011, 2177-2186.
[9] H. Jafari, H. Tajadodi, S.A. Hosseini Matikolai, Homotopy perturbation pade technique for solving fractional Riccati differential equations, International Journal of Nonlinear Sciences and Numerical Simulation, 11 2010, 271-276.
[10] H. Jafari, H. Tajadodi, Anjan Biswas, Homotopy analysis method for solving a couple of evolution equations and comparison with Adomian's decomposition method, Waves in Random and Complex Media, 21(4) 2011, 657-667.
[11] N. Kadkhoda, Exact solutions of (3+ 1)-dimensional nonlinear evolution equations, Caspian Journal of Mathematical Sciences (CJMS), 4(2) 2015, 189-195.
[12] N. Kadkhoda, Application of Extended Fan Sub-Equation Method to Generalized Zakharov Equation, Nonlinear Dynamics and Systems Theory, 19 2019, 151-159.
[13] N. Kadkhoda, Application of G/G2 -Expansion Method for Solving Fractional Differential Equations, International journal of applied and computational mathematics, 3(1) 2017, 1415-1424.
[14] N. Kadkhoda, Armin Hadjian, Group classi cation and constructing conservation laws for time-fractional SawadaKoteraParkerDye equation, Journal of Pseudo-Differential Operators and Applications, 12(4) 2021, 1-14.
[15] N. Kadkhoda, H. Jafari, An analytical approach to obtain exact solutions of some space-time con-formable fractional differential equations, Advances in Difference Equations, 2019(1) 2019, 1-10.
[16] H. Kumar, F. Chand, Exact traveling wave solutions of some nonlinear evolution equations, Journal of Theoretical and Applied Physics, 8(1) 2014, 1-10.
[17] Y. Luchko, R. Goreno, The initial value problem for some fractional differential equations with the Caputo derivatives, 1998.
[18] A. Maccari, The KadomtsevPetviashvili equation as a source of integrable model equations, Journal of Mathematical Physics, 37(12) 1996, 6207-6212.
[19] G. Rahman, S. Nisar, F.Qi, Some new inequalities of the Gruss type for conformable fractional integrals, AIMS Mathematics, 3(4) 2018, 575-583.
[20] J. Singh, M.M. Rashidi, D. Kumar, R. Swroop, A fractional model of a dynamical Brusselator reaction-diffusion system arising in triple collision and enzymatic reactions, Nonlinear Engineering, 5(4) 2016, 277-285.
[21] A.M. Wazwaz, Solitary waves solutions for extended forms of quantum ZakharovKuznetsov equations, Physica Scripta, 85(2) 2012, 025006.